| Model Number |
DTMC1QQ |
| Medical Device Problem Codes |
Failure to Charge (1085); Electrical /Electronic Property Problem (1198); Delayed Charge Time (2586)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) had a charge circuit timeout, the device was noted to be at end of service (eos), and alerts were also triggered for charge circuit inactive and long charge time.The crt-d remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported by healthcare professional that the patient presented to the emergency department after getting multiple shocks by the crt-d.The patient was also septic, due to some sort of bowel obstruction.The patient was notified that the device was non-functional and could not deliver therapies.After speaking with the family, patient was discharged to hospice.